MathSciNet Relay Station
MathSciNet bibliographic data
MR22569 10.0X
Kendall, D. G.; Rankin, R. A. On the number of Abelian groups of a given order. Quart. J. Math., Oxford Ser. 18, (1947). 197–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement